Jump to content
Important Survey - Please Participate ×

anyone else w/d from ativan?


[cn...]

Recommended Posts

Just wanting to meet some people who are strictly dry tapering off of ativan.

 

1.How long were you on it for?

 

2.Were you an every day user? Or just when needed?

 

3.What has your w/d been like? What were your biggestw/d symptoms?

 

4.At months out how did you start feeling?

 

Thanks so much guys!

Link to comment
Share on other sites

I tapered directly off lorazepam/Ativan in 2008, cnotr. I had been on them for nearly 20 years and when I started tapering, I was taking them every 5 hours or so; I had been taking them on a regular basis all along, though.  I was already in tolerance withdrawal so had a pretty rough 6 month taper followed by 6-7months of recovery.  I think my main symptoms were anxiety-related, including insomnia, shaking/agitation, afraid to leave the house, as well as depression, sweating (lots of sweating!), blurry vision, and muscle cramps just about everywhere.  ::)   

 

Am I reading your profile info correctly, that you are down to just .125mg now?! 

Link to comment
Share on other sites

Oh my gosh. So glad I found you! Yes! I'm down to. 125mg. I was a careful user over the past 3.5 years. I suffer from anxiety as it is. So I would take ativan when anxiety was really bad.  And I'd fight the anxiety all day til it was night then take ativan. I'd have monthly spells of anxiety.  So I'd take ativan for a week at a time then ween off for about a week.  So I guess I was just a prn user. But I noticed. 5mg wasntdoing. Alot. Then recently.1mg did nothing. But yes 6pm I'm already down to. 125mg. :)when you give me hope sense I was only a prn for 3 years.
Link to comment
Share on other sites

I didn't even notice the typos; I'm used to "benzo brain" posts and yours was quite understandable as is.  I came to believe that the Ativan/lorazepam was actually causing me a lot more anxiety the last year or so I was on them.  I have a lot less anxiety now for sure.  However, I did work on some self-calming techniques and practice them to this day.  I had what I knew was going to be a painful medical procedure last week - the kind of thing I would always take a pill for before - and while it was far from pleasant, I got through it just fine.  Feels good to be in control again.  :thumbsup:
Link to comment
Share on other sites

I was placed on Ativan for mild nighttime anxiety. I was taking .5mg in the evening once per day for a little over 2 months. Some days I would take .75mg on the bad days. After the first 2 weeks I became addicted so I realized I needed to get off before I dug myself a deeper hole. I was having inter-dose w/d after 3 weeks. I started tapering down to .375, then to .25 after the first month. Then I was at .125 for the last week until I jumped off. I've been off for almost 2 months and still suffer from the w/d effects. I've had none of these before I took Ativan. Mainly I have trouble sleeping. I used to sleep 8 hours easily. Now I get anywhere from 5-7 hours a night. My worst symptom is the heart pounding. Sometimes I can feel my pulse shoot through my whole body. I've had SEVERAL test done and everything came out fine. The dizziness was the worst, but it has slowly started to go away. Along with the major brain fog which was horrible. I also still suffer from sensitivity to light, low body temp, shallow breathing at times, headaches, & urinary problems. Again I've never had these problems before I took it. I can't believe at a low dose and a short period of time I would go through all of this! Although I have been feeling MUCH better week by week. Each symptom seems to go away very slowly each day!
Link to comment
Share on other sites

Just wanting to meet some people who are strictly dry tapering off of ativan.

 

1.How long were you on it for?

 

2.Were you an every day user? Or just when needed?

 

3.What has your w/d been like? What were your biggestw/d symptoms?

 

4.At months out how did you start feeling?

 

Thanks so much guys!

 

1. 10 years.

 

2. Yes. I started at 0.5 as needed and then it ended up an everyday thing.

 

3.I was detoxed at first. It was worse than any illness or nightmare I have ever had in my entire life. My biggest withdrawal symptom was insomnia, tinnitus, and anxiety and much more.

 

4. At 4 months I was feeling much better because I reinstated the Ativan and was slowly switching over to Librium to taper.

Link to comment
Share on other sites

Benzoria today.  >:( it starts off as a half way hard stool ..then its very breaky .. now I feel some diarrhea coming on. Might also be from a little anxiety I've been having today.
Link to comment
Share on other sites

×
×
  • Create New...